# SDR UPS01235331

- Difficulty date: March 19, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Condition: Leaking
- Location: Crew Oxygen Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:B REF L/P 640094 ITEM NR 1 FOUND OXY LEAKING AT OXY DISTRIBUTION TUBE B-NUT CONNECTED TO PRESSURE TRANSDUCER AND TO THE OTHER END B-NUT CONNECTED TO THE FOUR WAY FITTING.  BAD LINE REMOVED, 02 TURNED OFF AT BOTTLE.  REMOVED AND REPLACED 02 LINE (P/N 65-20901-88) IAW STANDARD PRACTICES.  LEAK CHECKS GOOD.
